zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Ruin theory for a Markov regime-switching model under a threshold dividend strategy. (English) Zbl 1141.91558
Summary: We study a Markov regime-switching risk model where dividends are paid out according to a certain threshold strategy depending on the underlying Markovian environment process. We are interested in these quantities: ruin probabilities, deficit at ruin and expected ruin time. To study them, we introduce functions involving the deficit at ruin and the indicator of the event that ruin occurs. We show that the above functions and the expectations of the time to ruin as functions of the initial capital satisfy systems of integro-differential equations. Closed form solutions are derived when the underlying Markovian environment process has only two states and the claim size distributions are exponential.

91B30Risk theory, insurance
91B28Finance etc. (MSC2000)
60G40Stopping times; optimal stopping problems; gambling theory
Full Text: DOI
[1] Asmussen, S.: Risk theory in a Markovian environment, Scandinavian actuarial journal, 69-100 (1989) · Zbl 0684.62073
[2] Asmussen, S.: Ruin probabilities, (2000) · Zbl 0960.60003
[3] Baeuerle, N.: Some results about the expected ruin time in Markov-modulated risk models, Insurance: mathematics and economics 18, 119-127 (1996) · Zbl 0859.60081
[4] Gerber, H. U.: Martingales in risk theory, , 205-216 (1973) · Zbl 0278.60047
[5] Gerber, H. U.: An introduction to mathematical risk theory, Monograph series 8 (1979) · Zbl 0431.62066
[6] Gerber, H. U.; Shiu, E.: On the time value of ruin, North American actuarial journal 2, No. 1, 48-78 (1998) · Zbl 1081.60550
[7] Gerber, H. U.; Shiu, E.: Optimal dividends: analysis with Brownian motion, North American actuarial journal 8, No. 1, 1-20 (2004) · Zbl 1085.62122
[8] Lin, X. S.; Pavlova, K.: The compound Poisson risk model with a threshold dividend strategy, Insurance: mathematics and economics 38, 57-80 (2006) · Zbl 1157.91383 · doi:10.1016/j.insmatheco.2005.08.001
[9] Lin, X. S.; Willmot, G. E.; Drekic, S.: The classical risk model with a constant dividend barrier: analysis of the gerber--shiu discounted penalty function, Insurance: mathematics and economics 33, 551-566 (2003) · Zbl 1103.91369 · doi:10.1016/j.insmatheco.2003.08.004
[10] Lu, Y.; Li, S.: On the probability of ruin in a Markov-modulated risk model, Insurance: mathematics and economics 37, 522-532 (2005) · Zbl 1129.60066 · doi:10.1016/j.insmatheco.2005.05.006
[11] Ng, A.; Yang, H.: Lundberg-type bounds for the joint distribution of surplus immediately before and after ruin under a Markov-modulated risk model, Astin bulletin 35, 351-361 (2005) · Zbl 1101.62102 · doi:10.2143/AST.35.2.2003457
[12] Ng, A.; Yang, H.: On the joint distribution of surplus prior and immediately after ruin under a Markovian regime switching model, Stochastic processes and their applications 116, 244-266 (2006) · Zbl 1093.60051 · doi:10.1016/j.spa.2005.09.008
[13] Reinhard, J. M.: On a class of semi-Markov risk models obtained as classical risk models in a Markovian enviroment, Astin bulletin 14, 23-43 (1984)